Allergy Hayfever Treatment

https://www.dockpharmacy.com/wp-content/uploads/2018/07/HAYFEVER-MEDICINE-300x300.png
10%OFF Out of stock
Piriton Allergy Tablets – Chlorphenamine 4mg Tablets, 60 Tablets 3 , ,

Piriton Allergy for the symptomatic relief from the symptoms of:

  • hayfever and other allergies e.g. pet, house dust mite & mould spore allergies
  • nettle rash, hives, heat rash, prickly heat & dermatitis
  • reactions to food, food additives, medicines & insect bites.
Learn More

£6.30

  • Availability: out of stock
PIR103A
Compare
11%OFF
Piriton Hayfever And Allergy Relief Syrup For Children, 150ml 3 , ,
  • Fast relief of allergies
  • Contains chlorphenamine maleate
  • Relieves the itchy rash of chickenpox
Learn More

£4.45

  • Availability: in stock
PIR14C
Compare
17%OFF
Pollenase Allergy and Hayfever Relief Tablets, 14 Tablets 1

Relief symptoms of hayfever and other allergic conditions.

Learn More

£1.99

  • Availability: in stock
3999307
Compare
14%OFF
Pollenase Cetirizine Tablets, 30 Tablets 1

Relief symptoms of hayfever and other allergic conditions.

Learn More

£2.99

  • Availability: in stock
3999315
Compare
61%OFF Out of stock
Pollenase Chlorphenamine, 30 Tablets 4 , , ,

Pollenase Chlorphenamine relieves symptoms of allergies such as hayfever, nettle rash (urticaria), food allergies and reactions to insect bites or medicines.

 

Learn More

£1.17

  • Availability: out of stock
POL1644P
Compare
25%OFF Out of stock
Pollenase Hayfever Nasal Spray, 100 Doses 2 ,
  • Non-drowsy
  • Freedom from hayfever
  • For adults over 18 years
  • Long-lasting relief from hayfever symptoms – sneezing, itchy nose, runny nose, and congestion
  • Direct anti-inflammatory action
Learn More

£4.89

  • Availability: out of stock
3699758
Compare
31%OFF
Pollenase Hayfever Nasal Spray, 200 Doses 3 , ,
  • Non-drowsy
  • Freedom from hayfever
  • For adults over 18 years
  • Long-lasting relief from hayfever symptoms – sneezing, itchy nose, runny nose, and congestion
  • Direct anti-inflammatory action
Learn More

£6.20

  • Availability: in stock
POL1643T
Compare
11%OFF
Pollenase Hayfever Relief Eye Drops, 10ml 1
  • Relief from allergic eyes due to hayfever, house mites and other particles
  • Fast Relief and treatment of itchy, irritated, allergic eyes due to hayfever
Learn More

£4.69

  • Availability: in stock
2766475
Compare
18%OFF
Pollenase Itchy Eye Drops, 10ml 2 ,

pH balanced to be kind to eyes.

Suitable for use with contact lenses.

Learn More

£3.29

  • Availability: in stock
4141826
Compare
17%OFF Out of stock
Already Sold: 109 Available: 0
Promethazine 25mg Tablets – Phenergan Generic, 56 Tablets 4 , , ,

Promethazine Hydrochloride 25mg tablets are Phenergan alternative names

Promethazine tablets is an allergy tablet that is used for hayfever, improved sleep, pet allergies, nausea while travelling, and nettle rashes. It contains 25mg of the active ingredient, Promethazine Hydrochloride.

Learn More

£14.49

  • Availability: out of stock
5025440
Compare
Sterimar Stop And Protect Allergy Relief, 20ml 3 , ,

Sterimar Stop And Protect Allergy Relief, Rapidly Neutralises And Protects Against The Particles Responsible For Allergic Reactions.

Learn More
STE1166J
Compare
23%OFF Out of stock
Tavegil 1mg Tablets , 60 Tablets

£15.50

Tavegil 1mg Tablets , 60 Tablets 3 , ,

Tavegil 1mg Tablets, 60 Tablets

Tavegil Tablets (Clemastine tablets), also known as meclastin, is an antihistamine and anticholinergic. Unlike loratadine or fexofenadine, clemastine is a sedating antihistamine used to reduce allergic reactions (treating allergic rhinitis, such as sneezing, rhinorrhea, pruritus and lacrimation)

Learn More

£15.50

  • Availability: out of stock
TAV5Y
Compare